# SDR SWIA200312224

- Difficulty date: July 25, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 24,420 hours, 21,321 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLE AND FRAME ON LEFT SIDE OF FS 640.00 BETWEEN STR 9 AND STR 12 IS CRACKED NEAR TOP OF BOX BEAM.  DISCOVERED DURING A CHECK INSPECTION.  REPLACED LEFT QUARTER FRAME AT FS 640 WITH SERVICEABLE UNIT IAW SRM 51-42-06 AND 51-42-20.
